# SDR AWXA200300266

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 43,283 hours, 19,625 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 11 R/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION THE EMERGENCY PATH LIGHT AT SEAT ROW 11 R/H WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE AT EMERGENCY PATH LIGHT ASSEMBLY SEAT ROW 11 R/H, OPERATIONAL CHECK WAS GOOD.
